Vol. 23 (2016) No. 04

J. Math. Sci. Univ. Tokyo
Journal of Mathematical Sciences The University of Tokyo
Table of Contents: Vol. 23 (2016), No. 04

  1. Ghodadra, Bhikha Lila
    ON THE COEFFICIENTS OF MULTIPLE WALSH-FOURIER SERIES WITH SMALL GAPS
    Vol. 23 (2016), No. 4, Page 727–740.
    [Abstract (HTML)] [Full Article (PDF)] [MathSciNet Review (HTML)] [MathSciNet Review (PDF)]

  2. Hashizume, Kenta
    Finite generation of adjoint ring for log surfaces
    Vol. 23 (2016), No. 4, Page 741–761.
    [Abstract (HTML)] [Full Article (PDF)] [MathSciNet Review (HTML)] [MathSciNet Review (PDF)]

  3. Nishioka, Seiji
    Proof of unsolvability of q-Bessel equation using valuations
    Vol. 23 (2016), No. 4, Page 763–789.
    [Abstract (HTML)] [Full Article (PDF)] [MathSciNet Review (HTML)] [MathSciNet Review (PDF)]

  4. Kogiso, Takeyoshi ; Sato, Fumihiro
    Clifford quartic forms and local functional equations of non-prehomogeneous type
    Vol. 23 (2016), No. 4, Page 791–866.
    [Abstract (HTML)] [Full Article (PDF)] [MathSciNet Review (HTML)] [MathSciNet Review (PDF)]

  5. Hayashi, Nakao ; Naumkin, Pavel I..
    Large time asymptotics of solutions for the third-order nonlinear Schrodinger equation
    Vol. 23 (2016), No. 4, Page 867–919.
    [Abstract (HTML)] [Full Article (PDF)] [MathSciNet Review (HTML)] [MathSciNet Review (PDF)]